# SDR CALA2015072194142

- Difficulty date: July 18, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 76,794 hours, 10,561 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMER OVERHEAD LIGHTS MID CABIN NOT WORKING.  REPLACED R2 DOOR AFT EMER LIGHT BATTERY PACK IAW AMM 33-51-06-960-802.  OPERATIONS CHECKED GOOD.
